# SDR JR2R20250803908

- Difficulty date: August 3, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 20,883 hours, 12,740 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031038001
- Condition: Chafed
- Location: Zone 500
- Part time: 20,883 hours, 12,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE PANEL, ABOVE PYLON, HAS A PREVIOUS REPAIR CHAFED OUT OF LIMITS. REPAIRED
